# SDR REXA2020120700822

- Difficulty date: November 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT RBL 9.0 BETWEEN FS 349.00 AND 379.00.  REMOVED AND REPLACE FLOOR SEAT TRACK AT RBL 9.0 BETWEEN FS 349.00 AND 485.00, IAW CRJ 900 AMM 53-00-49-400-801-A12 AND REO NR 670-53-00-343 REV -N DATED 2019-07-16.
